# SDR CAL960567

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Location: Ws 1019/1013
- Part time: 77,961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND A 0.75 INCH CRACK AT XOS 1019 AND A 1 INCH CRACK AT XOS 1013 IN LEADING EDGE FORMER.  THE FORMER WAS REPAIRED IAW SRM 57-20-00, FIGURE 1.  (X)
